MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST KODAMA® CORONARY IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ACIST MEDICAL SYSTEMS, INC. ACIST KODAMA® CORONARY IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 017788
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a cardiac catheterization, the tip of a acist medical ivus catheter dislodged and was seen on fluoro.Catheter was removed and the tip was retrieved with no harm to patient.Second catheter was used without incident.

Brand Name
ACIST KODAMA® CORONARY IMAGING CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key15759409
Report Number15759409
Device Sequence Number20421308
Product Code OBJ
UDI-Device Identifier10841716100755
UDI-Public(01)10841716100755
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/17/2022
Report Date (Section F) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017788
Device Lot Number0030482
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/17/2022